Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

My brother got malaria 3 times in past 6 months. What precaution he should take?

My brother got malaria 3 times in past 6 months. 1st time p.vivax and p.falciparum next 2 times. Yesterday again he was shivering , lot off body pain and high body temp. its seems symptoms of malaria. I consultant with local doctor and he asked to hospitalized him and its blood pressure is low as 90 by 60 and prescribed below medicine: Lumerax 80 ,Rablet 20 , ondem md 8 So is it necessary to hospitalized him without blood report and what precaution needs to taken. Thanks
Asked On : Sun, 13 Mar 2011
Answers:  3 Views:  401
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi manoj;
welcome to healthcare magic
The repeated malarial attacks are mostly due to P.Vivax .P.Falciparum gets treated in one go but relapse is common to vivax because they have extended stay in liver in dormant state & strike again .P.Vivax treatment needs to be followed with Primaquine to prevent relapse.Now your brother has again probably malaria & his BP is on lower side so better to be hospitalized unless you have some domestic problem.
wish him good heath.
Answered: Sun, 13 Mar 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Plasmodium Falciparum is known to cause severe forms of malaria. he needs aggressive treatment and care, since his BP is low his condition might already be critical hence admission is definitely required. All the very best
Answered: Mon, 14 Mar 2011
I find this answer helpful
General & Family Physician Dr. Vidya Muralidhar's  Response
Welcome to HealthcareMagic forum.

As your brother has already had malaria, there is chance of relapse in him, as the parasite can stay in the body for long and the life cycle may begin all over again, the symptoms do go in favour of malaria and hence it is mandatory to get him admitted , as the blood pressure is also low , this if ignored may lead to complications like shock, dehydration, and many other imbalances in the body

It is wise to follow the doctor's advice and meanwhile let him continue the medicines as advised.

Wishing you good health
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor